# SDR ABXR2019010800016

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767223
- Aircraft serial: 22218
- Aircraft time: 91,429 hours, 43,909 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 143T222001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM 790 RBL 11 OB SPLICE FITTING CORRODED.
